# SDR ASAA2013061595114

- Difficulty date: June 15, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 21,905 hours, 6,461 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET SPINNER FRONT CONE MISSING PAINT AND ANODIZED COATING.  ACFT GROUNDED.  NR 1 ENGINE R & R INLET SPINNER FRONT CONE IAW TC 78472002.
